Geometric Inequalities for Statistical Submanifolds in Cosymplectic Statistical Manifolds
Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 393
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we obtain two important geometric inequalities namely, Euler's inequality and Chen's inequality for statistical submanifolds in cosymplectic statistical manifolds with constant curvature, and discuss the equality case of the inequalities. We also give some applications of the inequalities obtained.
Classification :
53B05, 53B20, 53C40
Keywords: Chen's inequality, statistical manifolds, Cosymplectic statistical manifolds
Keywords: Chen's inequality, statistical manifolds, Cosymplectic statistical manifolds
@article{10_46793_KgJMat2403_393K,
author = {Mustafa Kazaz and Mohd Aslam and Mohd Aquib},
title = {Geometric {Inequalities} for {Statistical} {Submanifolds} in {Cosymplectic} {Statistical} {Manifolds}},
journal = {Kragujevac Journal of Mathematics},
pages = {393 },
year = {2024},
volume = {48},
number = {3},
doi = {10.46793/KgJMat2403.393K},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.393K/}
}
TY - JOUR AU - Mustafa Kazaz AU - Mohd Aslam AU - Mohd Aquib TI - Geometric Inequalities for Statistical Submanifolds in Cosymplectic Statistical Manifolds JO - Kragujevac Journal of Mathematics PY - 2024 SP - 393 VL - 48 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.393K/ DO - 10.46793/KgJMat2403.393K LA - en ID - 10_46793_KgJMat2403_393K ER -
%0 Journal Article %A Mustafa Kazaz %A Mohd Aslam %A Mohd Aquib %T Geometric Inequalities for Statistical Submanifolds in Cosymplectic Statistical Manifolds %J Kragujevac Journal of Mathematics %D 2024 %P 393 %V 48 %N 3 %U http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.393K/ %R 10.46793/KgJMat2403.393K %G en %F 10_46793_KgJMat2403_393K
Mustafa Kazaz; Mohd Aslam; Mohd Aquib. Geometric Inequalities for Statistical Submanifolds in Cosymplectic Statistical Manifolds. Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 393 . doi: 10.46793/KgJMat2403.393K
Cité par Sources :